# SDR SWAA2024101537039

- Difficulty date: September 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA; FOUND CORROSION AT FLOOR WEB STA 1030; WL 208.1 & RBL 5 APPROX.<[01] REMOVED CORROSION AND REWORKED AFFECTED AREA AT PASSENGER CABIN AFT WET AREA; AT FLOOR WEB STA 1030; WL 208.1; RBL 5 APPROX. IAW EA 24-153-02532.;[02] VERIFIED CORRECTIVE ACTION #1
